Follow
Ivan Nourdin
Title
Cited by
Cited by
Year
Normal approximations with Malliavin calculus: from Stein's method to universality
I Nourdin, G Peccati
Cambridge University Press, 2012
7742012
Stein’s method on Wiener chaos
I Nourdin, G Peccati
Probability Theory and Related Fields 145 (1), 75-118, 2009
4002009
Selected aspects of fractional Brownian motion
I Nourdin
Springer, 2012
2792012
Multivariate normal approximation using Stein's method and Malliavin calculus
I Nourdin, G Peccati, A Réveillac
Annales de l'IHP Probabilités et statistiques 46 (1), 45-58, 2010
1422010
Central and non-central limit theorems for weighted power variations of fractional Brownian motion
I Nourdin, D Nualart, CA Tudor
Annales de l'IHP Probabilités et statistiques 46 (4), 1055-1079, 2010
1352010
Density formula and concentration inequalities with Malliavin calculus
I Nourdin, F Viens
Electronic Journal of Probability 14, 2287-2309, 2009
1232009
-order integrals and generalized Itô’s formula ; the case of a fractional brownian motion with any Hurst index
M Gradinaru, I Nourdin, F Russo, P Vallois
Annales de l'IHP Probabilités et statistiques 41 (4), 781-806, 2005
1212005
Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos
I Nourdin, G Peccati, G Reinert
The Annals of Probability 38 (5), 1947-1985, 2010
1122010
Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
A Neuenkirch, I Nourdin
Journal of Theoretical Probability 20 (4), 871-899, 2007
1112007
Stein’s method and exact Berry–Esseen asymptotics for functionals of Gaussian fields
I Nourdin, G Peccati
The Annals of Probability 37 (6), 2231-2261, 2009
1022009
Convergence in total variation on Wiener chaos
I Nourdin, G Poly
Stochastic Processes and their Applications 123 (2), 651-674, 2013
1012013
Noncentral convergence of multiple integrals
I Nourdin, G Peccati
The Annals of Probability 37 (4), 1412-1426, 2009
1002009
Stein’s method, logarithmic Sobolev and transport inequalities
M Ledoux, I Nourdin, G Peccati
Geometric and Functional Analysis 25 (1), 256-306, 2015
892015
Delay equations driven by rough paths
A Neuenkirch, I Nourdin, S Tindel
Electronic Journal of Probability 13, 2031-2068, 2008
782008
The optimal fourth moment theorem
I Nourdin, G Peccati
Proceedings of the American Mathematical Society 143 (7), 3123-3133, 2015
752015
Wigner chaos and the fourth moment
T Kemp, I Nourdin, G Peccati, R Speicher
The Annals of Probability 40 (4), 1577-1635, 2012
732012
Second order Poincaré inequalities and CLTs on Wiener space
I Nourdin, G Peccati, G Reinert
Journal of Functional Analysis 257 (2), 593-609, 2009
722009
Error bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion
JC Breton, I Nourdin
Electronic Communications in Probability 13, 482-493, 2008
692008
Entropy and the fourth moment phenomenon
I Nourdin, G Peccati, Y Swan
Journal of Functional Analysis 266 (5), 3170-3207, 2014
682014
Asymptotic behavior of weighted quadratic and cubic variations of fractional Brownian motion
I Nourdin
The Annals of Probability 36 (6), 2159-2175, 2008
682008
The system can't perform the operation now. Try again later.
Articles 1–20